# SDR SCNA10008

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 42,742 hours, 15,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR EMERGENCY TRACK LIGHTING ILLUMINATED IN FLIGHT, PASSENGER CABIN.  R AFT BREAKER OUT.  RESET BREAKER, PERFORMED TEST PER AMM, NO DEFECTS NOTED.
